# SDR VNAA202204011111

- Difficulty date: March 30, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 44,744 hours, 34,008 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Part number: 533443
- Part serial: B0082
- Condition: Unknown
- Location: 200
- Part time: 44,743 hours, 34,008 cycles
- Component: Mlg Selector Vl, Honeywell
- Component part number: 2322H000004
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, CREW COMMANDED GEAR UP, AND GOT A GEAR DISAGREE MESSAGE. THEY LEVELED OFF AT 3000' AND RAN THE QRH. QRH SAID LAND NEAREST SUITABLE. CREW DECLARED AN EMERGENCY AND DECIDED TO BURN OFF FUEL BEFORE DIVERTING TO IAD. ONCE AIRCRAFT WAS NO LONGER OVERWEIGHT, FLIGHT LANDED ON RWY 19R. TRUCKS DID ROLL, PASSENGERS BRACED. FLIGHT TAXIED TO GATE B67. TAIL 517 IS BEING REPO'D INTO IAD TO TAKE CONTINUATION OF 5087. GEAR DISAGREE WARNING MESSAGE AT TAKE-OFF. INTERROGATED MDC FOUND B1 CODE 005968 TROUBLE SHOT B1 CODE IAW CRJ 700 FIM 32-31-00-810-803. C/W STEP 1(G) CONTINUITY CHECKS. ALL OHM CHECKS GOOD. C/W STEP 3(C) OHM CHECKS GOOD. R&R LANDING GEAR LEVER IAW CRJ 700 AMM 32-31-01-000/400-801/802.  REPLACED LANDING GEAR SELECTOR VALVE IAW CRJ 700 AMM 32-32-10-400-801 OPS AND LEAK CHECK GOOD.
